# SDR SWAA2023083195695

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 17,530 hours, 8,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENTRY DOOR EMERGENCY LIGHT INOP.<[01] REMOVED AND REPLACED FORWARD CABIN ENTRY DOOR EMERGENCY LIGHT POWER SUPPLY REF AMM 33-51-06. OPERATIONAL CHECK GOOD.
